# SDR U30A2011030800003

- Difficulty date: March 7, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N260AV
- Make and model: Airbus A320-214
- Aircraft serial: 1725
- Aircraft time: 27,033 hours, 10,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 33520
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND THE RT OVERWING EXIT EMERGENCY LIGHTING WAS INOP (BATTERY FAIL), DURING THE DAILY CHECK. MX R & R THE BATTERY, PN 3214-31, SN 33520, RT OVERWING EMERGENCY EXIT (EPSU FIN 12WL) IAW AMM 33-51-38PB401, OPS CKD OK.  ACFT RETURNED TO SERVICE. (CLOSED)
